TEOREMA TITIK TETAP UNTUK PEMETAAN KANNAN PADA RUANG METRIK MODULAR TERITLAK

  • Lusi Harini Universitas Negeri Yogyakarta

Abstract

In this paper, we will discuss about fixed point theorems in generalized modular metric space for Kannan-  type mapping. The existence of the fixed point of this mapping is guaranteed by providing that the mapping domain is a -finite set and the Kannan-  mapping constant  satisfied  where K is a constant from the axiom of generalized modular metric space.

How to Cite
HARINI, Lusi. TEOREMA TITIK TETAP UNTUK PEMETAAN KANNAN PADA RUANG METRIK MODULAR TERITLAK. Jurnal Ilmiah Matematika dan Pendidikan Matematika, [S.l.], v. 11, n. 2, p. 11-18, dec. 2019. ISSN 2550-0422. Available at: <http://jos.unsoed.ac.id/index.php/jmp/article/view/2269>. Date accessed: 13 aug. 2020. doi: https://doi.org/10.20884/1.jmp.2019.11.2.2269.